# SDR 97FDEA00381

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6516347
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE BS 1130 BETWEEN STR 29L AND 30, AFT SIDE OF FRAME.  *S/D*  REMOVED CORRODED SHEAR TIE, FABRICATED SHEAR TIE AND  ALODINED, PRIMED, AND INSTALLED SHEAR TIE AT BS 1130, STR 29L TO 30 IAW FED-EX SRM 53-10-4.
